Optimal Tax-Subsidy System for an Economy with Marshallian Externalities
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Econometric Society in its journal Econometrica.
Volume (Year): 45 (1977)
Issue (Month): 2 (March)
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Yun, Kwan Koo, 1995. "The Dubovickii-Miljutin Lemma and characterizations of optimal allocations in non-smooth economies," Journal of Mathematical Economics, Elsevier, vol. 24(5), pages 435-460.
- Pedro Garcia-del-Barrio, 2012. "External economies of scale, government purchasing commitment and welfare improvements in the vaccines industry," European Journal of Government and Economics, Europa Grande, vol. 1(2), pages 163-179, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.